Format

Send to

Choose Destination
See comment in PubMed Commons below
Acta Derm Venereol. 1993 Oct;73(5):382-4.

Toxic pustuloderma induced by ofloxacin.

Author information

1
Department of Dermatology, Kurume University School of Medicine, Japan.

Abstract

A patient with drug-induced toxic pustuloderma is presented. The patient, who was asthmatic and who was being treated with ofloxacin for bronchitis and pharyngitis, developed intense erythemas followed by subcorneal pustulation associated with fever and a neutrophil leukocytosis. The diagnosis was confirmed by oral readministration of ofloxacin, with the result that pustular eruptions were induced. This form of drug eruption had not previously been attributed to ofloxacin.

PMID:
7904409
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center